|worried about lipo
May 3, 2008
I've been on Viramune for five years now. But recently I started losing weight and my face is becoming thin. Could this be the side effect of the drugs I am taking. Do I need to change.
| Response from Dr. Pierone
Viramune has not been linked to facial thinning, but medications like d4T and AZT have. I suspect you may be on one of these medications along with the Viramune. Switching d4T or AZT to an alternative medication may be an option. Feel free to repost with more details.
Thanks for posting and good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.